| Model Number |
H7493952816300 |
| Medical Device Problem Code |
Entrapment of Device (1212)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/26/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Device is a combination product.Device evaluated by mfr: it is indicated that the device will not be returned for evaluation.A review of the batch history, historical trending, and similar complaint trending review for the product family will be conducted.If there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
Event or Problem Description
It was reported that catheter entrapment occurred.The target lesion was located in a clotted and calcified coronary artery.A 3.00x16mm promus premier¿ drug-eluting stent was advanced but failed to cross the lesion.It was then noted that the stent adhered to the guide wire and could not be removed.The procedure was completed with a different device.No patient complications were reported.